Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 142, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 1, 2015, 9:26 PM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2015, 9:26 PM PDT (04:26 UTC)
- Expired
- May 3, 2015, 9:00 AM PDT
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
414 WHUS76 KEKA 020426 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 926 PM PDT FRI MAY 1 2015 PZZ470-021230- /O.EXP.KEKA.GL.W.0013.000000T0000Z-150502T0400Z/ /O.NEW.KEKA.SE.W.0016.150502T0426Z-150503T1000Z/ /O.EXA.KEKA.SC.Y.0141.000000T0000Z-150504T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 926 PM PDT FRI MAY 1 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM MONDAY... ...GALE WARNING HAS EXPIRED... * WINDS...NW TO N AT 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...STEEP N WAVES 10 TO 13 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-021230- /O.EXP.KEKA.SC.Y.0141.000000T0000Z-150502T0400Z/ /O.NEW.KEKA.SC.Y.0142.150502T0426Z-150503T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 926 PM PDT FRI MAY 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM SUNDAY... * SEAS...STEEP NW WAVES 8 TO 10 FT AT 10 SECONDS THROUGH SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-020530- /O.EXP.KEKA.SC.Y.0141.000000T0000Z-150502T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 926 PM PDT FRI MAY 1 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... OCCASIONAL GUSTS TO NEAR 30 KT AND LOCALLY HIGHER SEAS WILL CONTINUE NEAR CAPE MENDOCINO THROUGH THIS EVENING. $$ PZZ475-021230- /O.CON.KEKA.SC.Y.0141.000000T0000Z-150504T0900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 926 PM PDT FRI MAY 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY... * WINDS...N AT 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...STEEP NW WAVES 9 TO 12 FT AT 10 SECONDS THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
6 follow-up statements
439 WHUS76 KEKA 020930 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PDT SAT MAY 2 2015 PZZ470-021730- /O.CON.KEKA.SE.W.0016.000000T0000Z-150503T1000Z/ /O.CON.KEKA.SC.Y.0141.000000T0000Z-150504T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 AM PDT SAT MAY 2 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... * WINDS...NW TO N AT 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...STEEP N WAVES 10 TO 12 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-021730- /O.CON.KEKA.SC.Y.0141.000000T0000Z-150504T0900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PDT SAT MAY 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... * WINDS...N AT 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...STEEP NW WAVES 9 TO 12 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-021730- /O.CON.KEKA.SC.Y.0142.000000T0000Z-150503T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 230 AM PDT SAT MAY 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * SEAS...STEEP NW WAVES 8 TO 10 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
708 WHUS76 KEKA 021613 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 913 AM PDT SAT MAY 2 2015 PZZ470-030015- /O.CON.KEKA.SE.W.0016.000000T0000Z-150503T1000Z/ /O.CON.KEKA.SC.Y.0141.000000T0000Z-150504T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 913 AM PDT SAT MAY 2 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY... * WINDS...NW TO N AT 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...STEEP N WAVES 10 TO 13 FT AT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-030015- /O.CON.KEKA.SC.Y.0141.000000T0000Z-150504T0900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 913 AM PDT SAT MAY 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY... * WINDS...N AT 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...STEEP NW WAVES 10 TO 13 FT AT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-030015- /O.CON.KEKA.SC.Y.0142.000000T0000Z-150503T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 913 AM PDT SAT MAY 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * SEAS...STEEP NW WAVES 8 TO 10 FT AT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
569 WHUS76 KEKA 022210 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 310 PM PDT SAT MAY 2 2015 PZZ470-030615- /O.EXT.KEKA.SC.Y.0141.000000T0000Z-150504T1600Z/ /O.CON.KEKA.SE.W.0016.000000T0000Z-150503T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 310 PM PDT SAT MAY 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH SUNDAY NIGHT. * SEAS...STEEP NW TO N 10 TO 13 FT AT AROUND 10 SECONDS THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-030615- /O.EXT.KEKA.SC.Y.0141.000000T0000Z-150505T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 310 PM PDT SAT MAY 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM TUESDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...STEEP NW 10 TO 12 FT AT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-030615- /O.CON.KEKA.SC.Y.0142.000000T0000Z-150503T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 310 PM PDT SAT MAY 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * SEAS...STEEP NW 8 TO 10 FT AT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
910 WHUS76 KEKA 030404 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 904 PM PDT SAT MAY 2 2015 PZZ470-031215- /O.CON.KEKA.SE.W.0016.000000T0000Z-150503T1000Z/ /O.CON.KEKA.SC.Y.0141.000000T0000Z-150504T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 904 PM PDT SAT MAY 2 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... * WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH SUNDAY NIGHT. * SEAS...STEEP NW TO N 10 TO 14 FT AT AROUND 10 SECONDS THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-031215- /O.EXT.KEKA.SC.Y.0141.000000T0000Z-150508T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 904 PM PDT SAT MAY 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS...N 20 TO 25 KT WITH A OCCASIONAL GUSTS TO 35 KT. * SEAS...STEEP NW 10 TO 13 FT AT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-031000- /O.CON.KEKA.SC.Y.0142.000000T0000Z-150503T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 904 PM PDT SAT MAY 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * SEAS...STEEP NW 9 TO 11 FT AT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
286 WHUS76 KEKA 030930 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PDT SUN MAY 3 2015 PZZ470-031730- /O.CON.KEKA.SE.W.0016.000000T0000Z-150503T1000Z/ /O.CON.KEKA.SC.Y.0141.000000T0000Z-150504T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 AM PDT SUN MAY 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS...N 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...STEEP NW TO N 10 TO 13 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-031730- /O.EXT.KEKA.SC.Y.0141.000000T0000Z-150508T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PDT SUN MAY 3 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * SEAS...STEEP NW 10 TO 12 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-031600- /O.EXT.KEKA.SC.Y.0142.000000T0000Z-150503T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 230 AM PDT SUN MAY 3 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * SEAS...STEEP NW AROUND 9 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
612 WHUS76 KEKA 031622 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 922 AM PDT SUN MAY 3 2015 PZZ450-032200- /O.EXP.KEKA.SC.Y.0142.000000T0000Z-150503T1600Z/ /O.EXB.KEKA.SC.Y.0141.000000T0000Z-150503T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 922 AM PDT SUN MAY 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM THIS AFTERNOON... * SEAS...STEEP NW AROUND 9 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-040030- /O.CON.KEKA.SC.Y.0141.000000T0000Z-150508T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 922 AM PDT SUN MAY 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM FRIDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * SEAS...STEEP NW 10 TO 12 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-040030- /O.CON.KEKA.SC.Y.0141.000000T0000Z-150504T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 922 AM PDT SUN MAY 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... * WINDS...N 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...STEEP NW TO N 10 TO 13 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 1, 3:38 PM PDT, 5 hours 48 minutes earlier.
Area forecast discussion, May 1, 3:38 PM PDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
338 PM PDT FRI MAY 1 2015
.SYNOPSIS...HIGH PRESSURE WILL BRING DRY CONDITIONS TO NORTHWEST
CALIFORNIA THROUGH THE WEEKEND WITH SEASONABLE TEMPERATURES NEAR THE
COAST AND INLAND TEMPERATURES ABOVE NORMAL.
&&
.DISCUSSION...LINGERING OFFSHORE FLOW HAS BROUGHT ANOTHER DAY OF
DRY WEATHER, MOSTLY CLEAR CONDITIONS, AND WELL ABOVE NORMAL
TEMPERATURES ACROSS INLAND LOCATIONS. EXPECT THE WEATHER TO MAKE A
TRANSITION BACK TOWARDS NORMAL FOR THIS TIME OF YEAR AS THE
SURFACE TROUGH SHIFTS EASTWARD OVER CALIFORNIA AND BRINGS THE
OFFSHORE FLOW TO A HALT. CLOUD COVER WILL RETURN TO COASTAL AREAS
THE NEXT FEW NIGHTS AS LOW LEVEL MOISTURE INCREASES. VISIBLE
SATELLITE IMAGERY SHOWS COASTAL STRATUS CURRENTLY NEAR POINT REYES
MAKING A NORTHWARD PUSH. EXPECT THIS SURGE TO REACH POINT ARENA
THIS EVENING AND CONTINUE NORTHWARD OVER THE NEXT FEW DAYS.
COASTAL TEMPERATURES WILL REMAIN SEASONABLE THROUGH THE WEEKEND
WHILE INLAND TEMPERATURES WILL FALL BACK TO NEAR NORMAL. CHANCES
FOR SHOWERS OR ISOLATED THUNDERSTORMS THIS WEEKEND LOOKS MARGINAL
AT BEST AS THE TRAJECTORY OF THE CUT OFF LOW OFFSHORE HAS BEEN
TRENDING FARTHER SOUTH WITH MOISTURE BEING THE LIMITING FACTOR.
THE NEXT POTENTIAL FOR THUNDERSTORMS WILL BE MONDAY
AFTERNOON/EVENING AS A SHORTWAVE ASSOCIATED WITH AN ALEUTIAN LOW
SLIDES OVER THE REGION. IT LOOKS LIKE THE BEST CHANCES FOR ANY
SHOWERS OR STORMS TO DEVELOP WILL BE EAST OF THE FORECAST AREA SO
LEFT POPS AT MINIMAL TO SLIGHT CHANCES.
BEYOND MONDAY MODELS PROG THE ALEUTIAN LOW TO SLIDE OVER THE
PACIFIC NW EARLY NEXT WEEK BRINGING PRECIPITATION MOSTLY TO OUR
NORTH AND THEN SLIDING TO THE EAST LATE NEXT WEEK. MODELS HAVE
FALLEN INTO BETTER AGREEMENT FOR THIS SYSTEM EARLY NEXT WEEK BUT
STILL CONTAIN DISCREPANCIES LATE IN THE WEEK. AS RESULT LEFT CLIMO
POPS LATE IN THE FORECAST. KML
&&
.AVIATION...SKIES HAVE MOSTLY CLEAR OUT ACROSS THE AREA THIS
AFTERNOON. CURRENTLY THERE IS A STRIP OF COASTAL FOG ON THE DEL
NORTE COAST. TONIGHT ONCE THE SUN GOES DOWN EXPECTED CLOUDS WILL
QUICKLY SPREAD BACK OUT ACROSS THE NORTH COAST. FARTHER SOUTH
THERE IS A SOUTHERLY SURGE MAKING ITS WAY UP THE COAST. AS OF 230
PM IT IS JUST NORTH OF POINT REYES...BUT WILL LIKELY RAPIDLY MOVE
NORTH TONIGHT UP THE MENDOCINO COAST. SATURDAY MORNING THE
HUMBOLDT COAST MAY PARTIALLY CLEAR IF THE STRATUS SURGE DOESNT
MAKE IT PAST CAPE MENDOCINO. SOUTH OF THE CAPE THERE MAY BE SOME
BREAKS...BUT THE STRATUS IS EXPECTED TO STICK AROUND. INLAND AREAS
LOOK TO REMAIN MOSTLY CLEAR...ALTHOUGH THERE MAY BE SOME CU OVER
THE MOUNTAINS. MKK
&&
.MARINE...WINDS AND SEAS CONTINUE TO DIMINISH THIS AFTERNOON AS
HIGH PRESSURE STARTS TO WEAK OVER THE AREA. SCA DROP OFF THIS
EVENING IN THE INNER WATERS...ALTHOUGH IT IS HARD TO KNOW EXACTLY
HOW MUCH SEAS WILL DROP THIS EVENING SO IT MAY NEED TO BE
EXTENDED. OVER THE WEEKEND WINDS AND SEAS IN THE INNER WATERS WILL
REMAIN ELEVATED...ROUGHLY AROUND 9 TO 10 FT. THIS MAKES IT VERY
CLOSE TO SCA CONDITIONS. SO THIS WILL NEED TO BE MONITORED. THESE
CONDITIONS ARE EXPECTED TO PERSIST INTO EARLY NEXT WEEK. EARLY
NEXT WEEK A TROUGH MOVING BY TO THE NORTH WILL WEAKEN THE PRESSURE
GRADIENT AND WINDS WILL DIMINISH FURTHER.
A SOUTH SWELL HAS START TO MOVE INTO THE AREA WITH CAPE MENDOCINO
CDIP BUOY REPORTING IT AT AROUND 1 FT AT 16 SECONDS. OVER THE
WEEKEND A 1 TO 2 FT SOUTHERLY WAVE AT 18 SECONDS WILL MOVE INTO
THE WATERS. EARLY NEXT WEEK MODELS ARE REMAINING FAIRLY CONSISTENT
WITH A WAVE AT 3 TO 4 FT AT 20 TO 22 SECONDS.
WEDNESDAY ANOTHER NORTHWESTERLY SWELL IS EXPECTED TO START MOVING
INTO THE AREA AROUND 15 SECONDS. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING FOR PZZ450-455.
GALE WARNING UNTIL 9 PM PDT THIS EVENING FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 2 AM PDT MONDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, May 1, 2:45 AM PDT, 18 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 245 AM PDT FRI MAY 1 2015 CAZ001>004-076-020945- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 245 AM PDT FRI MAY 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 9:26 PM PDT | Hazardous Seas Warning | EKA | 30 hr |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.